Alert archive / Ohio / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 100, NWS Charleston, WV

June 23, 20164 counties in Ohio; 4 counties in Kentucky; 4 counties in West Virginia

NWS Charleston, WV issued this severe thunderstorm warning at Jun 23, 2016, 6:17 AM EDT for 4 counties in Ohio; 4 counties in Kentucky; 4 counties in West Virginia. It was in force for 43 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 23, 2016, 6:17 AM EDT (10:17 UTC)
Expired
Jun 23, 2016, 7:00 AM EDT
In force
43 min
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boyd County, KY, Carter County, KY, Greenup County, KY, Lawrence County, KY, Gallia County, OH, Jackson County, OH, Lawrence County, OH, Meigs County, OH, Cabell County, WV, Mason County, WV, Putnam County, WV, Wayne County, WV

The radar

The Charleston,WV radar (KRLX), 99 km from the middle of the area, began a volume at 10:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 23, 6:40 AM EDTTSTM WND DMG5 S Greenup, KYMULTIPLE TREES DOWN
Jun 23, 6:45 AM EDTTSTM WND DMGFlatwoods, KYTREE DOWN ON HOUSE...MINOR DAMAGE
Jun 23, 6:50 AM EDTTSTM WND DMG3 N Buffalo, WVSEMI TRUCK BLOWN OVER BY WIND ON ROUTE 35 NEAR THE MASON PUTNAM COUNTY LINES

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 23, 3:42 AM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 10.3 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2016-06-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 130 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2016-06-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
130 J/kg
Mixed-layer CIN
-148 J/kg
Mixed-layer LCL
774 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
340 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

635 
WUUS51 KRLX 231017
SVRRLX
KYC019-043-089-127-OHC053-079-087-105-WVC011-053-079-099-231100-
/O.NEW.KRLX.SV.W.0100.160623T1017Z-160623T1100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
617 AM EDT THU JUN 23 2016

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LAWRENCE COUNTY IN NORTHEASTERN KENTUCKY...
  GREENUP COUNTY IN NORTHEASTERN KENTUCKY...
  CARTER COUNTY IN NORTHEASTERN KENTUCKY...
  BOYD COUNTY IN NORTHEASTERN KENTUCKY...
  LAWRENCE COUNTY IN SOUTHEASTERN OHIO...
  GALLIA COUNTY IN SOUTHEASTERN OHIO...
  SOUTHERN JACKSON COUNTY IN SOUTHEASTERN OHIO...
  WEST CENTRAL MEIGS COUNTY IN SOUTHEASTERN OHIO...
  PUTNAM COUNTY IN WESTERN WEST VIRGINIA...
  WESTERN MASON COUNTY IN WESTERN WEST VIRGINIA...
  NORTHERN WAYNE COUNTY IN WESTERN WEST VIRGINIA...
  CABELL COUNTY IN CENTRAL WEST VIRGINIA...

* UNTIL 700 AM EDT

* AT 616 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM NEAR JACKSON TO 9 MILES WEST OF LUCASVILLE TO NEAR
  TOLLESBORO...MOVING SOUTHEAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  HUNTINGTON...ASHLAND...PORTSMOUTH...IRONTON...NITRO...
  POINT PLEASANT...GRAYSON...GALLIPOLIS...LOUISA...WINFIELD...
  COAL GROVE...OLIVE HILL...OAK HILL...WAYNE...RIO GRANDE...
  CHESAPEAKE...PROCTORVILLE...BLAINE...
  BEECH FORK STATE PARK AND CANNONSBURG.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 150 AND 191.
 INTERSTATE 64 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3834 8323 3873 8303 3876 8289 3858 8284
      3860 8274 3868 8276 3885 8265 3886 8276
      3891 8276 3909 8223 3846 8175 3824 8240
      3794 8278 3798 8302 3811 8289 3817 8292
      3818 8305 3827 8317 3819 8326 3831 8334
TIME...MOT...LOC 1016Z 318DEG 45KT 3906 8267 3892 8317 3860 8358 

HAIL...<.75IN
WIND...60MPH
 
$$

17

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 3:59 AM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jun 23, 3:59 AM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
359 AM EDT THU JUN 23 2016

.SYNOPSIS...
Thunderstorm complex rolls through early this morning. Approaching
cold front triggers more thunderstorms later today. It and low
pressure center cross Friday. High pressure for the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
Thunderstorms along warm front across northern tier of forecast
area early this morning while western portion of thunderstorm
complex over Ohio rolls across WV. Severe thunderstorm watch in
effect given nocturnal cape, very strong shear / inflow.

Outflow boundaries and cool pool left in its wake later this
morning will impact where afternoon convection gets going as cold
front approaches from the northwest. Another round of severe
weather is likely especially where surface heating could be
maximized given strong shear remains in place.

The flash flood watch remains in affect given the high rainfall
rates in widespread convection.

The cold front and Low pressure center cross later tonight and
even beyond, with fog and low stratus likely becoming widespread
overnight as flow diminishes in the wake of the widespread rain.

Temperatures will be a strong function of the convection today,
but lows tonight looked to be a little higher than inherited on
account of slower progress of low pressure center and cold front.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Have several features to track during the short term period. The
first is a pesky surface low and attached cold front which will be
over the CWA to begin the period. Brief high pressure will follow
this followed by a warm front late in the period as a surface low
moves across south central Canada.

Increased POPs with surface low and cold front Friday into Friday
night, as models continue to slow its departure. NAM and GFS try to
show some QPF across the mountains Saturday in the lingering
moisture and a weak 500mb shortwave trough moving through. However,
kept things dry for now on Saturday, thinking the moisture will be
too shallow for precipitation and weak surface high pressure should
be moving through.

That surface high is already headed out by Sunday, with moisture on
the increase and a warm front lifting through the Ohio River valley.
Added some slight chance POPs and increased clouds on Sunday to
account for this. With the increase in clouds, also lowered the high
on Sunday several degrees. Stayed on the warm side of guidance with
afternoon highs in the low 90s across the lowlands though.

&&

.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
Starting on Monday...used a blend of the ECMWF ensemble mean and
the GEFS mean. This would have a cold front slowly approaching
from the west on Monday and Tuesday...with showers and
thunderstorms developing over the region in advance of the front.
The cold front would then push through on Wednesday.

&&

.AVIATION /08Z THURSDAY THROUGH MONDAY/...
A convective complex over Indiana and Ohio will move across WV
overnight and should at some point impact most TAF sites. The main
effect of the storms will be heavy rainfall with IFr conditions at
times, but very strong wind gusts and hail are also possible.
There should be a lull later Thursday morning before another round
of thunderstorms impacts the area Thursday Afternoon into Thursday
evening with similar effects, as a cold front approaches the area.

Southwest surface flow will become a bit gusty even outside
thunderstorms Thursday and then diminish Thursday night. Moderate
to strong west flow aloft through Thursday will diminish a bit
Thursday night.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...

FORECAST CONFIDENCE: LOW.

ALTERNATE SCENARIOS: Timing of changing conditions associated
with thunderstorms will vary.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                    THU 06/23/16
UTC 1HRLY       08   09   10   11   12   13   14   15   16   17   18   19
EDT 1HRLY       04   05   06   07   08   09   10   11   12   13   14   15
CRW CONSISTENCY  M    L    L    L    M    M    M    M    M    M    M    M
HTS CONSISTENCY  M    L    L    L    M    H    H    H    H    H    H    M
BKW CONSISTENCY  H    M    M    L    M    H    H    H    H    H    H    H
EKN CONSISTENCY  M    L    L    L    L    L    L    L    M    M    M    H
PKB CONSISTENCY  L    L    L    M    M    M    M    M    M    M    M    H
CKB CONSISTENCY  L    L    L    L    L    L    L    M    M    M    H    H

AFTER 06Z FRIDAY...
IFR possible in lingering showers and thunderstorms 06z Friday to
12z Friday. Low stratus ceilings forming in the moist/saturated
low levels could linger Friday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through this afternoon for WVZ005>011-
     013>020-024>040-046-047.
OH...Flash Flood Watch through this afternoon for OHZ066-067-075-
     076-083>087.
KY...Flash Flood Watch through this afternoon for KYZ101>103-105.
VA...None.

&&

SYNOPSIS...TRM/MZ
NEAR TERM...TRM
SHORT TERM...MZ
LONG TERM...RPY
AVIATION...TRM
Hazardous weather outlook, Jun 22, 4:09 PM EDT, 14 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
409 PM EDT WED JUN 22 2016

OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>032-039-040-232015-
PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN-
RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR-
BARBOUR-
409 PM EDT WED JUN 22 2016

...FLASH FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO
AND MUCH OF WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE GREATEST THREAT FROM THESE STORMS WILL BE WIDESPREAD WIND
DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

KYZ101>103-105-OHZ087-WVZ005-006-013-232015-
GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN-
409 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS
OF SOUTHEAST OHIO...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND
WESTERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE GREATEST
THREAT FROM THESE STORMS WILL BE WIDESPREAD WIND DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY INTO
THURSDAY NIGHT. AN EXCESSIVE RAINFALL THREAT MAY ALSO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ036>038-046-047-232015-
FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH-
409 PM EDT WED JUN 22 2016

...FLASH FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH
THURSDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST
VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

IN ADDITION...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE
TONIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE WIND
DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ024>026-033>035-232015-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
409 PM EDT WED JUN 22 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
PORTIONS OF SOUTHERN WEST VIRGINIA.

.DAY ONE...TONIGHT.

IN ADDITION...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT.
THE GREATEST THREAT FROM THESE STORMS WILL BE WIND DAMAGE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY INTO
THURSDAY NIGHT. AN EXCESSIVE RAINFALL THREAT MAY ALSO DEVELOP.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jun 23, 4:39 AM EDT, 1 hour 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
439 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 AM     FLASH FLOOD      HARRISVILLE             39.21N  81.05W
06/23/2016                   RITCHIE            WV   911 CALL CENTER

            WATER RISING INTO NURSING HOME -- FIRE DEPARTMENT ON
            SCENE. ALSO REPORTING AREAS OF HIGH WATER IN OTHER PARTS
            OF RITCHIE COUNTY.

&&

EVENT NUMBER RLX1601059

MZ
Local storm report, Jun 23, 5:32 AM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
532 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     TSTM WND DMG     ST. MARYS               39.40N  81.20W
06/23/2016                   PLEASANTS          WV   911 CALL CENTER

            TREE DOWN ALONG HEBRON ROAD. TIME ESTIMATED FROM RADAR.

&&

EVENT NUMBER RLX1601060

MZ
Special weather statement, Jun 23, 5:35 AM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
535 AM EDT THU JUN 23 2016

WVZ027-028-037-038-046-047-231030-
CLAY-POCAHONTAS-WEBSTER-BRAXTON-NICHOLAS-RANDOLPH-
535 AM EDT THU JUN 23 2016

...A STRONG THUNDERSTORM WILL AFFECT POCAHONTAS...NICHOLAS...EAST
CENTRAL CLAY...SOUTHEASTERN BRAXTON AND WEBSTER COUNTIES...

AT 535 AM EDT...A STRONG THUNDERSTORM WAS LOCATED NEAR BIRCH
RIVER...OR 12 MILES SOUTHWEST OF SUTTON...MOVING SOUTHEAST AT 55 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
SUMMERSVILLE...RICHWOOD...MARLINTON...SUTTON...CLAY...
CASS SCENIC RAILROAD...WEBSTER SPRINGS...ADDISON (WEBSTER SPRINGS)...
CAMDEN-ON-GAULEY...CRAIGSVILLE...HOLLY RIVER STATE...
CAMDEN ON GAULEY...BIRCH RIVER...SNOWSHOE...HARRISON...MINGO...
COWEN...HILLSBORO...DIANA AND CALVIN.

THIS INCLUDES INTERSTATE 79 BETWEEN MILE MARKERS 54 AND 62...AND NEAR
MILE MARKER 66.

LAT...LON 3836 7976 3831 7981 3827 7979 3819 7992
      3813 7994 3810 7993 3806 7996 3804 8021
      3805 8027 3811 8036 3823 8036 3826 8043
      3812 8066 3847 8110 3877 8053 3836 7974
TIME...MOT...LOC 0935Z 322DEG 48KT 3851 8082

17
Local storm report, Jun 23, 5:36 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
536 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0446 AM     FLASH FLOOD      1 SSE VIENNA            39.31N  81.53W
06/23/2016                   WOOD               WV   911 CALL CENTER

            COLLEGE PARKWAY ROAD FLOODED

&&

EVENT NUMBER RLX1601061

MZ
Local storm report, Jun 23, 6:09 AM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
609 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 AM     FLASH FLOOD      WESTON                  39.04N  80.47W
06/23/2016                   LEWIS              WV   911 CALL CENTER

            WILLOW STREET IN WESTON HAD BEEN CLOSED DUE TO
            FLOODING... HAS NOW BEEN REOPENED.

&&

EVENT NUMBER RLX1601062

MZ
Local storm report, Jun 23, 6:13 AM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
613 AM EDT THU JUN 23 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 AM     FLASH FLOOD      AUBURN                  39.10N  80.86W
06/23/2016                   RITCHIE            WV   911 CALL CENTER

            WATER CURRENTLY RISING IN AUBURN... HOMES SURROUNDED BY
            WATER.

&&

EVENT NUMBER RLX1601063

MZ

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 23, 1:37 AM EDTSevere Thunderstorm WarningRLXMorgan, Perry23 min
Jun 23, 2:01 AM EDTSpecial Weather StatementRLXMorgan, Washington59 min
Jun 23, 2:04 AM EDTTornado WarningRLXMorgan, Washington41 min
Jun 23, 2:24 AM EDTFlash Flood WarningRLXMorgan, Perry, Washington5 hr
Jun 23, 2:33 AM EDTSevere Thunderstorm WarningRLXWashington42 min
Jun 23, 2:38 AM EDTSevere Thunderstorm WarningRLXWashington37 min
Jun 23, 4:10 AM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence, Meigs, Vinton50 min
Jun 23, 5:11 AM EDTSevere Thunderstorm WarningRLXLawrence64 min
Jun 23, 8:17 AM EDTSpecial Weather StatementRLXAthens, Gallia, Jackson, Lawrence, Meigs, Vinton and 1 more118 min
Jun 23, 9:56 AM EDTAreal Flood WarningRLXMorgan, Perry3 hr
Jun 23, 10:14 AM EDTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs, Vinton, Washington3 hr
Jun 23, 2:04 PM EDTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs, Vinton, Washington3 hr
Jun 23, 3:34 PM EDTSevere Thunderstorm WarningRLXLawrence26 min
Jun 23, 3:55 PM EDTSevere Thunderstorm WarningRLXLawrence35 min
Jun 23, 4:57 PM EDTAreal Flood WarningRLXAthens, Gallia, Jackson, Meigs, Vinton, Washington3 hr
Jun 23, 5:24 PM EDTSpecial Weather StatementRLXMeigs66 min
Jun 23, 5:34 PM EDTSevere Thunderstorm WarningRLXMeigs26 min
Jun 23, 5:58 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Meigs32 min
Jun 23, 6:10 PM EDTAreal Flood WarningRLXGallia, Jackson, Lawrence3 hr
Jun 23, 6:30 PM EDTSevere Thunderstorm WarningRLXGallia, Jackson, Lawrence30 min
Jun 23, 7:19 PM EDTSpecial Weather StatementRLXLawrence26 min
Jun 23, 7:57 PM EDTAreal Flood WarningRLXGallia, Jackson, Meigs, Vinton3 hr
Jun 23, 6:58 AM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Lawrence47 min
Jun 23, 7:42 AM EDTSpecial Weather StatementRLXBoyd, Lawrence2 hr
Jun 23, 7:47 AM EDTSevere Thunderstorm WarningRLXLawrence43 min
Jun 23, 8:48 AM EDTSpecial Weather StatementRLXBoyd, Greenup42 min
Jun 23, 2:11 PM EDTSpecial Weather StatementRLXLawrence2 hr
Jun 23, 2:17 PM EDTTornado WarningRLXLawrence28 min
Jun 23, 4:14 PM EDTSevere Thunderstorm WarningRLXBoyd, Carter, Lawrence31 min
Jun 23, 4:46 PM EDTSevere Thunderstorm WarningRLXBoyd, Lawrence29 min
Jun 23, 4:52 PM EDTFlash Flood WarningRLXBoyd, Carter, Lawrence3 hr
Jun 23, 5:29 PM EDTSevere Thunderstorm WarningRLXLawrence31 min
Jun 23, 7:40 PM EDTFlash Flood WarningRLXBoyd, Carter, Lawrence2 hr
Jun 23, 3:14 AM EDTSevere Thunderstorm WarningRLXBarbour, Doddridge, Gilmer, Harrison, Lewis, Ritchie and 1 more31 min
Jun 23, 3:40 AM EDTSevere Thunderstorm WarningRLXBraxton, Gilmer, Lewis, Randolph, Upshur, Webster50 min
Jun 23, 4:08 AM EDTFlash Flood WarningRLXDoddridge, Gilmer, Harrison, Lewis, Pleasants, Ritchie and 2 more3 hr
Jun 23, 4:54 AM EDTFlash Flood WarningRLXBarbour, Harrison, Lewis, Randolph, Upshur3 hr
Jun 23, 5:35 AM EDTSpecial Weather StatementRLXClay, Nicholas, Pocahontas, Webster55 min
Jun 23, 5:37 AM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Nicholas, Pocahontas, Webster53 min
Jun 23, 6:54 AM EDTAreal Flood WarningRLXDoddridge, Gilmer, Lewis, Ritchie3 hr
Jun 23, 7:39 AM EDTSpecial Weather StatementRLXClay, Fayette, Kanawha, Nicholas81 min
Jun 23, 8:07 AM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Raleigh, Webster23 min
Jun 23, 8:09 AM EDTSpecial Weather StatementRLXBarbour, Braxton, Gilmer, Harrison, Lewis, Pocahontas and 3 more2 hr
Jun 23, 8:27 AM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more33 min
Jun 23, 8:35 AM EDTAreal Flood WarningRLXBarbour, Braxton, Lewis, Pocahontas, Randolph, Upshur and 1 more8 hr
Jun 23, 10:24 AM EDTSpecial Weather StatementRLXBoone, Braxton, Clay, Fayette, Kanawha, Lincoln and 5 more2 hr
Jun 23, 11:05 AM EDTSpecial Weather StatementRLXFayette55 min
Jun 23, 12:02 PM EDTSpecial Weather StatementRLXClay, Fayette, Jackson, Kanawha, Nicholas, Putnam and 2 more58 min
Jun 23, 12:25 PM EDTFlash Flood WarningRLXFayette, Nicholas, Pocahontas, Webster6 hr
Jun 23, 1:01 PM EDTAreal Flood WarningRLXBoone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more5 hr
Jun 23, 1:09 PM EDTAreal Flood WarningRLXBraxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 3 more2 hr
Jun 23, 2:11 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Raleigh34 min
Jun 23, 2:42 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh33 min
Jun 23, 3:03 PM EDTFlash Flood Warning EmergencyRLXNicholas13 hr
Jun 23, 3:11 PM EDTSevere Thunderstorm WarningRLXFayette, Raleigh19 min
Jun 23, 3:16 PM EDTSpecial Weather StatementRLXJackson, Mason, Roane44 min
Jun 23, 3:21 PM EDTAreal Flood WarningRLXBraxton, Calhoun, Clay, Doddridge, Gilmer, Harrison and 7 more3 hr
Jun 23, 3:22 PM EDTSevere Thunderstorm WarningRLXJackson, Roane23 min
Jun 23, 3:33 PM EDTSevere Thunderstorm WarningRLXJackson, Kanawha, Mason, Putnam27 min
Jun 23, 3:44 PM EDTSevere Thunderstorm WarningRLXClay, Kanawha, Roane31 min
Jun 23, 4:11 PM EDTSpecial Weather StatementRLXKanawha49 min
Jun 23, 4:29 PM EDTAreal Flood WarningRLXBraxton, Lewis, Pocahontas, Randolph, Upshur, Webster3 hr
Jun 23, 4:30 PM EDTSpecial Weather StatementRLXKanawha30 min
Jun 23, 5:15 PM EDTSpecial Weather StatementRLXWayne60 min
Jun 23, 5:37 PM EDTRiver Flood WarningRLXClay, Kanawha20 hr
Jun 23, 5:51 PM EDTAreal Flood WarningRLXBoone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more3 hr
Jun 23, 6:04 PM EDTSevere Thunderstorm WarningRLXLincoln, Logan, Mingo26 min
Jun 23, 6:06 PM EDTSpecial Weather StatementRLXRaleigh, Wyoming39 min
Jun 23, 6:11 PM EDTRiver Flood WarningRLXNicholas, Webster20 hr
Jun 23, 6:13 PM EDTSevere Thunderstorm WarningRLXBoone, Logan, Raleigh, Wyoming32 min
Jun 23, 6:15 PM EDTFlash Flood Warning EmergencyRLXClay, Kanawha3 hr
Jun 23, 6:17 PM EDTRiver Flood WarningRLXKanawha27 hr
Jun 23, 6:29 PM EDTFlash Flood WarningRLXFayette, Nicholas, Pocahontas, Webster3 hr
Jun 23, 6:44 PM EDTSevere Thunderstorm WarningRLXRaleigh, Wyoming31 min
Jun 23, 6:46 PM EDTSpecial Weather StatementRLXWyoming29 min
Jun 23, 7:00 PM EDTSevere Thunderstorm WarningRLXMcDowell, Wyoming60 min
Jun 23, 7:16 PM EDTRiver Flood WarningRLXFayette, Nicholas10 hr
Jun 23, 7:28 PM EDTAreal Flood WarningRLXBraxton, Lewis, Pocahontas, Randolph, Upshur, Webster62 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2016Severe Thunderstorm Warnings in Kentucky, 2016Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.